I would find another doctor.
10mg is certainly at the low end - and not a great replacement dose. I posted some documents in the health pages and one of them discusses replacements doses and it was written by a doctor.
I am not sure about the other supplements as I don't know if you can really find that the dosage is consistent.
Can you post the link to that article about replacements? Unfortunately I don't have any money for another doctor right now. I've spent probably $10,000 over the last 5 years and have seen 20 doctors and I'm not any better. No one knows what the actual source of my problems are and every time I see a new doc, they lower or raise my doses and I just end up on a roller coaster with my symptoms.
Thanks for the article. Unfortunately I'm literally out of money right now (all credit cards are maxed out, checking account is at zero and flex account is used up) so unless I win the lottery, I'm stuck with my current doctor.
I always listen to my body using a more holistic approach which connect me with my higher self , emotions, environment, and physical body and very important WHAT YOU EAT . I started on the adrenal caps by Solaray, and immediately I can tell the difference I was feeling very sluggish in the morning, similar symptoms you a re describing. However every person is a different individual, I am not suggesting you buy the capsules, first do your own investigation and consult with your healthcare professional, it sounds your body needs an adjustment, your adrenal hormone has to do with the wearing off your defenses and struggles throughout the years in life, your thyroid seems to be going out of whack and hypothalamus gland located center upper rip cage thorax is connected directly to your heart. Have you ever thought about an alternative holistic therapeutic modality? You empower yourself to heal in other words you listen to your body that won't lie and you connect to the energy using a holistic approach as a bridge mediator that connect you with your heart.
Your hypothalamus us not connected to your heart it is in your brain.
Sunshine hope that someone answers ur question. Too bad you can't have a little more HC, if you need it esp since it is probably cheaper than the supplements! Maybe you can beg ur doc for another 5 mg a day.
Perhaps there is some confusion of thymus vs hypothalamus?
"The thymus (Fig. 1178) is a temporary organ, attaining its largest size at the time of puberty (Hammar), when it ceases to grow, gradually dwindles, and almost disappears. If examined when its growth is most active, it will be found to consist of two lateral lobes placed in close contact along the middle line, situated partly in the thorax, partly in the neck, and extending from the fourth costal cartilage upward, as high as the lower border of the thyroid gland."
"Directionally, the hypothalamus is inferior to the thalamus. It is posterior to the optic chiasm and bordered on the sides by the temporal lobes and optic tracts."
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.